I am a hypothyroidism patient and my thyroid anitbodies were 580 doctor peter belle ( worked in Cap
- 3 Jan 2013 by Tooba
- 3 January 2013
- cortisone, hypothyroidism, disease
... town Ivf treatment hospital) advised me to take
deltacortril (cortisone) 3 times a day then he cut this dose to 2 .I was
taking this drug over a year now I stopped taking the daily dose... but now
I am facing sever joints and muscles pain... please I dont want to take this
drug again . I ve read the side effects of not taking and stopping abruptly
... I want to ask U to please guide what to do...
Has my immune system destroyed ?
Am I not able to confront any disease ?
please please guide me
I will highly appreciate of an early reply
Hi Tooba. I have had graves disease for over 16 years now. My mother & my 17 year old daughter both suffer from hypo like you. Just so we are on same page graves is hyper & hashimotos disease is hypo. Mine was so bad it had to b radiated. Lost 30 pounds in 1 month, couldn't sit still
Or sleep & was hallucinating. I thought I went crazy & everybody else including my drs treated me like I was a crack head. Between my family & I I've never even heard of what kind of meds you are taking. Currently I
Am on 225 Mgs of synthoid a day. My
Daughter is on same but takes 200 Mgs. I get switched back & fourth from synthtoid to levothroid. 1 messes up my kidneys & the other my liver. I stopped taking them for couple months. Not 1 of my brighter ideas. Became more & more lethargic gained massive amounts of weight & didn't kno it at the time but if u stay off them you will slip into a coma & die. Thyroid gland controls alot of ur body. Can cause severe depression which in turn may be reason why you are having pain. It is an heredory disease but I've never heard of it causing any pain. Do
You go to an endocronologist or just your reg gp dr? I've traveled throughout the United States to have seen best in their department. Was living in Sante Fe NM when I became sick. I went to everykind of drs ther for 3 months b4 a nurse decided to see what my ths count was. From there went directly to the Mennigers clinic in topika Kansas My only choice by
Then was to have it radiated. 1 big ass pill & 3 days later hallucinations stopped & I came alive again. I can honestly say that I lost nearly an entire year of my life all because not 1 stupid dr thought to check for it. I remember nothing from back then. Honey PLEASE. DONT do that to yourself. Do some research for an endocronogist near you & GET THERE! No excuses it's not going to go away if you ignore it. Do you or can you get to New York?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Oct 2011 • 1 answer
Posted 27 Dec 2011 • 1 answer
Posted 4 Jan 2012 • 2 answers
Posted 15 Apr 2012 • 35 answers
Posted 3 Apr 2018 • 1 answer